MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND HEATER COOLER 3T SYSTEM; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND HEATER COOLER 3T SYSTEM; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Model Number HEATER/COOLER 3T 120V/60 HZ
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that the heater cooler 3t system patient side heating function was not working properly.The event occurred during procedure.There was no patient impact.
 
Additional Manufacturer Narrative
A1-a5 patient information was not provided.H11 livanova deutschland manufactures the heater cooler 3t system, the event occurred in united states.Livanova field service engineer was dispatched to customer facility to inspect the device.The issue was confirmed and in order to fix it the a/c board and patient circuit bridge were replaced.Following the intervention, a functional verification test was run and successfully completed, and the unit was returned to service.A review of the device¿s service history confirmed that no similar events have been communicated to livanova since device date of manufacturing.Based on the investigation findings, the root cause of the event was attributed to an electric/electronic problem of the replaced components, most likely resulting from cumulative wear over time.The wearing of electro-mechanical devices can be originated by the specific use condition at customer site that may have contributed to the event, such as movements or liquids penetration.However, there is no concerning trend for this kind of failure.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
HEATER COOLER 3T SYSTEM
Common Device Name
CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key24874445
Report Number9611109-2026-90147
Device Sequence Number9100621
Product Code DWC
UDI-Device Identifier04033817900528
UDI-Public(01)04033817900528(11)160404
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220635
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEATER/COOLER 3T 120V/60 HZ
Device Catalogue Number16-02-85
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/14/2026
Date Device Manufactured04/04/2016
Usage of Device A
Patient Sequence Number1
Patient SexUnknown